| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A other health care professional reported that following an intraocular lens (iol) implant procedure, iol was rotated 30 degree from axis.Additional procedure was done for the repositioning of the lens.Patient eye condition is pristine.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).